# SDR ABXA20141021336

- Difficulty date: October 21, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 56,527 hours, 42,209 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 113T191229
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING PANEL 661NB AFT PANEL SUPPORT EXFOLIATED.  R & R PANEL SUPPORT IAW B657-61286.  CORRODED L2, PN 113T1912-29, PART NAME BEAM, SN NSN, STRINGER & WS LOCATION WS 1079.95.  ACFT WAS GNDED.
